# SDR CALA2014030390503

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 53,065 hours, 21,200 cycles
- Engine: Iae V2522A5
- Engine time: 3,200 hours, 20,303 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Fmu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL VLV FAULT DISPLAYED ON UPPER ECAM.  ECAM CAME ON AT ENG START BUT STARTED NORMAL.  FAULT CLEARED BUT CAME BACK AT CRUISE, POSSIBLE FMU.  ACCOMPLISHED COMPLETION OF FMU INSTALLATION, SECURED CANON PLUGS & CLAMP.
